# SDR TWAA0008713

- Difficulty date: May 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 75,804 hours, 88,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN AT STA 965 JUST UNDER I/B RIGHT LAV WALL AT LOWER SIDE OF FLOORBEAM, FOUND SUPPORT STRAP CORRODED.  INSTALLED NEW SECTION OF 9912243-52 CHORD PER ARA 16725.
